MathSciNet Relay Station
MathSciNet bibliographic data
MR1319735 30C65
Iwaniec, T.; Migliaccio, L.; Nania, L.; Sbordone, C. Integrability and removability results for quasiregular mappings in high dimensions. Math. Scand. 75 (1994), no. 2, 263–279.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement